MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Captivator EMR; Captivator EMR Snare

BOSTON SCIENTIFIC CORPORATION Captivator EMR; Captivator EMR Snare
Model Number M00561600
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of detachment of device or device component.Device evaluation.The device was not returned for analysis; therefore, a technical analysis could not be performed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review of the captivator emr device was completed and confirmed that the event of suture detachment of device or device component was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.A labeling review was performed using windchill.The ifu contains detailed device information and instructions for the device use.There is no evidence the device was improperly used per the ifu, and there is no evidence that there is any issue with translation, wording, or graphics of the ifu/labeling information.Based on the event description and information provided by the customer there is not enough evidence to determine whether the suture detachment of device or device component was due to the physician's technique during the procedure or was related to a device malfunction.For this reason, cause not established is selected as the most probable cause for this event.Without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.Also, the evidence from the product record review did not identify a potential product quality issue or new patient harm.All compiled information on this investigation determines that the most probable cause is "cause not established".No further escalation its required.
 
Event or Problem Description
It was reported to boston scientific that a captivator emr was used in the esophagus for a gastroscopy procedure performed on (b)(6) 2026.During the procedure the cap of the captivator emr containing the bands had the release thread attached only from the third band onwards, preventing proper sequential deployment as intended.Procedure was completed with the original device.There were no patient complications as a result of this event.

Brand Name
Captivator EMR
Common Device Name
Captivator EMR Snare
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25123460
Report Number3005099803-2026-01685
Device Sequence Number18301386
Product Code FDI
UDI-Device Identifier08714729842675
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K140726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/02/2026
Device Model NumberM00561600
Device Catalogue NumberM00561600
Device Lot Number0036869337
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer07/20/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date08/13/2026
Date Device Manufactured05/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown